A generalization of the strong Fitzpatrick inequality

Leonardo M. Elias, Juan E. Martínez-Legaz

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

© 2016 Informa UK Limited, trading as Taylor & Francis Group. We present a generalization of the strong Fitzpatrick inequality in the context of reflexive Banach spaces, involving a twisted bigger conjugate function. We also introduce a related family of gap functions for maximal monotone inclusion problems.
Original languageEnglish
Pages (from-to)917-923
JournalOptimization
Volume66
Issue number6
DOIs
Publication statusPublished - 3 Jun 2017

Keywords

  • Strong Fitzpatrick inequality
  • Tykhonov well-posed functions
  • gap functions
  • maximal monotone operators
  • twisted bigger conjugate functions

Fingerprint Dive into the research topics of 'A generalization of the strong Fitzpatrick inequality'. Together they form a unique fingerprint.

Cite this